MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AUTOCAT2 WAVE; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC AUTOCAT2 WAVE; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAP-0500I
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).Udi#: udi number is unavailable due to no lot number being available.
 
Event or Problem Description
"it was reported that "when switched on and when connected to the mains, the pump signals: battery operation alarm".This issue was found during incoming inspection.No patient involvement reported.
 
Additional Manufacturer Narrative
Qn # (b)(4).Udi#: udi number is unavailable due to no lot number being available.The reported complaint of "when connected to the mains, the pump signals: battery operation alarm" is not able to be confirmed.The product was not returned for investigation.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.No further action required at this time.The reported complaint will be monitored for any developing trends.
 
Event or Problem Description

Brand Name
AUTOCAT2 WAVE
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19589297
Report Number3010532612-2024-00484
Device Sequence Number7392371
Product Code DSP
UDI-Device Identifier30801902051715
UDI-Public30801902051715
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K060309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIAP-0500I
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Supplement Date Received by Manufacturer07/12/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown